# SDR SIMA202003025008

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM HAS SIDE CORROSION PITTING NEAR THE CROSSBEAM AT FR. 38. -C/A-REPAIRED LH OMEGA BEAM NEAR THE CROSSBEAM AT FR 38 IAW SRM 53-00-10.
